# SDR VNAA202411290023

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION:  CORROSION ON SEAT RAILS LBL 27 (2EAS), LBL 9 (3EAS), RBL 9 (5EAS) BTW FS 477.40 TO FS675.

CORRECTIVE ACTION:SEAT RAILS LBL 27 (2EAS), LBL 9 (3EAS), RBL 9 (4EAS) BTW FS 477.40 TO FS675. WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 THEREFORE SEAT RAILS WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12) AND SEAT RAIL RBL 9 (1EA) BTW FS677 TO FS693 WAS CLEANED WAS RE-INSPECTED AND NOT CORROSION FOUND PER CRJ/900 SRM 51-26-00-001-001-A01
